# SDR FDEA201110124445

- Difficulty date: October 12, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 61,372 hours, 22,155 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Main Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: G

## Discrepancy

MAIN CARGO FIRE EICAS ALERT ALONG WITH MASTER WARNING ALERTS ILLUMINATED AFTER TAKEOFF CLIMBING THROUGH 2,500 FT.  ALERT LASTED APPROX 5 SECONDS.  OVERHEAD MAIN CARGO FIRE DETECTION PANEL ILLUMINATED MID, AFT AND CARGO ISLATION LIGHTS.  ALL  ALERTS EXTINGUISHED AFTER 5 SECONDS. NO DG ABOARD AND APPROX 7000 LBS OF EMPTY CANS ABOARD.  VISUALLY INSPECTED MAIN CARGO BAY.  NO SMOKE OR  FIRE INDICATIONS.  PASSENGER OXYGEN SYS AUTO DEPLOYED.  CHECKED EICAS FAULTS, NO FAULTS NOTED, PERFORMED FIRE AND CARGO SMOKE TEST OPS CHECKED NORMAL.  RESET OXYGEN MASK IN FWD LAV VERIFIED OXYGEN QTY IN BOTH  BOTTLES AND ALSO INSPECTED BLOW OUT DISK. OK FOR SERVICE IAW MM 5-11-00-6/26-23-00-5.
